Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 53, NWS Green Bay, WI

September 18, 2014

NWS Green Bay, WI issued this small craft advisory at Sep 18, 2014, 3:19 PM CDT. It took effect at Sep 19, 2014, 9:00 AM CDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Sep 18, 2014, 3:19 PM CDT (20:19 UTC)
In effect from
Sep 19, 2014, 9:00 AM CDT
Expired
Sep 20, 2014, 6:55 PM CDT
In force
34 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

436 
WHUS73 KGRB 182019
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
319 PM CDT THU SEP 18 2014

...GUSTY WINDS AND BUILDING WAVES EXPECTED FRIDAY...

.WINDS ARE EXPECTED TO VEER SOUTH AND INCREASE AHEAD OF AN
APPROACHING FRONTAL SYSTEM FRIDAY MORNING. WITH SOUTHERLY
FLOW...WAVES WILL QUICKLY BUILD TO HAZARDOUS LEVELS BY MID TO LATE
MORNING. GUSTY WINDS AND HAZARDOUS WAVES WILL CONTINUE FRIDAY
BEFORE THE FRONT MOVES THROUGH THE AREA FRIDAY NIGHT. 

LMZ541>543-190430-
/O.NEW.KGRB.SC.Y.0053.140919T1400Z-140921T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
319 PM CDT THU SEP 18 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 7 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 7 PM CDT
SATURDAY. 

* WINDS...SOUTH AT 15 TO 25 KTS WITH GUST TO 30 KTS FRIDAY MORNING
  THROUGH FRIDAY NIGHT.

* WAVES...BUILDING TO 4 TO 7 FT BY EARLY AFTERNOON...WITH THE
  HIGHER WAVES POSSIBLE TOWARDS THE NORTHERN PORTIONS OF DOOR
  COUNTY TOWARDS NORTHERN LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-190430-
/O.NEW.KGRB.SC.Y.0053.140919T1800Z-140920T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
319 PM CDT THU SEP 18 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 4 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM FRIDAY TO 4 AM CDT
SATURDAY. 

* WINDS...SOUTH AT 15 TO 25 KTS WITH GUST TO 30 KTS FRIDAY
  MORNING THROUGH FRIDAY NIGHT.

* WAVES...BUILDING TO 3 TO 5 FT BY FRIDAY AFTERNOON...WITH HIGHEST
  WAVES TOWARDS NORTHERN PORTIONS OF THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
9 follow-up statements
921 
WHUS73 KGRB 190128
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
828 PM CDT THU SEP 18 2014

...GUSTY WINDS AND BUILDING WAVES EXPECTED FRIDAY...

.WINDS ARE EXPECTED TO VEER SOUTH AND INCREASE AHEAD OF AN
APPROACHING FRONTAL SYSTEM FRIDAY MORNING. WITH SOUTHERLY FLOW...
WAVES WILL QUICKLY BUILD TO HAZARDOUS LEVELS BY MID TO LATE
MORNING. GUSTY WINDS AND HAZARDOUS WAVES WILL CONTINUE FRIDAY
BEFORE THE FRONT MOVES THROUGH THE AREA FRIDAY NIGHT.

LMZ541>543-190930-
/O.CON.KGRB.SC.Y.0053.140919T1400Z-140921T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
828 PM CDT THU SEP 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO
7 PM CDT SATURDAY...

* WINDS...SOUTH AT 15 TO 25 KTS WITH GUST TO 30 KTS FRIDAY 
  MORNING THROUGH FRIDAY NIGHT. 

* WAVES...BUILDING TO 4 TO 7 FT BY EARLY AFTERNOON...WITH THE 
  HIGHER WAVES POSSIBLE TOWARDS THE NORTHERN PORTIONS OF DOOR 
  COUNTY TOWARDS NORTHERN LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-190930-
/O.CON.KGRB.SC.Y.0053.140919T1800Z-140920T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
828 PM CDT THU SEP 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM FRIDAY TO
4 AM CDT SATURDAY...

* WINDS...SOUTH AT 15 TO 25 KTS WITH GUST TO 30 KTS FRIDAY 
  MORNING THROUGH FRIDAY NIGHT. 

* WAVES...BUILDING TO 3 TO 5 FT BY FRIDAY AFTERNOON...WITH 
  HIGHEST WAVES TOWARDS NORTHERN PORTIONS OF THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
234 
WHUS73 KGRB 190909
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
409 AM CDT FRI SEP 19 2014

...GUSTY WINDS AND BUILDING WAVES TODAY...

.SOUTH WINDS ARE EXPECTED TO INCREASE AHEAD OF AN APPROACHING
FRONTAL SYSTEM TODAY. WAVES WILL BUILD TO HAZARDOUS LEVELS FOR
SMALL CRAFT BY MIDDAY. GUSTY WINDS AND HAZARDOUS WAVES WILL CONTINUE
UNTIL THE FRONT MOVES THROUGH TONIGHT.

LMZ541>543-191715-
/O.CON.KGRB.SC.Y.0053.140919T1400Z-140921T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
409 AM CDT FRI SEP 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 7 PM CDT SATURDAY...

* SOUTH WINDS INCREASING TO 15 TO 25 KTS WITH GUST TO 30 KTS.

* WAVES BUILDING TO 4 TO 6 FT BY EARLY AFTERNOON...WITH THE HIGHER
  WAVES POSSIBLE TOWARDS THE NORTHERN PORTIONS OF DOOR COUNTY
  TOWARDS NORTHERN LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-191715-
/O.CON.KGRB.SC.Y.0053.140919T1800Z-140920T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
409 AM CDT FRI SEP 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 AM CDT SATURDAY...

* SOUTH WINDS INCREASING TO 15 TO 25 KTS WITH GUSTS TO 30 KTS.

* WAVES BUILDING TO 3 TO 5 FT BY AFTERNOON...WITH HIGHEST WAVES
  TOWARDS NORTHERN PORTIONS OF THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
543 
WHUS73 KGRB 191512
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1012 AM CDT FRI SEP 19 2014

...GUSTY WINDS AND BUILDING WAVES TODAY...

.SOUTH WINDS ARE EXPECTED TO INCREASE AHEAD OF AN APPROACHING
FRONT TODAY WITH WAVES AT HAZARDOUS LEVELS FOR SMALL CRAFT. GUSTY
WINDS AND HAZARDOUS WAVES WILL CONTINUE UNTIL THE FRONT MOVES
THROUGH TONIGHT BEFORE BEGINNING TO SUBSIDE.

LMZ541>543-192315-
/O.CON.KGRB.SC.Y.0053.000000T0000Z-140921T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1012 AM CDT FRI SEP 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* SOUTH WINDS 20 TO 30 KTS WITH GUSTS TO 35 KTS.

* WAVES BUILDING TO 4 TO 6 FT BY EARLY AFTERNOON...WITH THE 
  HIGHER WAVES POSSIBLE TOWARDS THE NORTHERN PORTIONS OF DOOR 
  COUNTY TOWARDS NORTHERN LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-192315-
/O.CON.KGRB.SC.Y.0053.140919T1800Z-140920T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
1012 AM CDT FRI SEP 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* SOUTH WINDS INCREASING TO 15 TO 25 KTS WITH GUSTS TO 30 KTS.

* WAVES BUILDING TO 3 TO 5 FT BY AFTERNOON...WITH HIGHEST WAVES 
  TOWARDS NORTHERN PORTIONS OF THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
490 
WHUS73 KGRB 192048
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
348 PM CDT FRI SEP 19 2014

...GUSTY WINDS AND HIGH WAVES EXPECTED INTO SATURDAY...

.GUSTY SOUTH WINDS WILL CONTINUE AHEAD OF AN APPROACHING COLD
FRONT THROUGH LATE TONIGHT. GUSTY WINDS AND HAZARDOUS WAVES WILL
CONTINUE UNTIL THE FRONT MOVES THROUGH BY LATE MORNING SATURDAY.

LMZ521-522-200500-
/O.CON.KGRB.SC.Y.0053.000000T0000Z-140920T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
348 PM CDT FRI SEP 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* SOUTH WINDS OF 15 TO 25 KTS WITH GUSTS TO 30 KTS.

* WAVES OF TO 3 TO 5 FT ARE EXPECTED...WITH HIGHEST WAVES TOWARDS
  NORTHERN PORTIONS OF THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-200500-
/O.CON.KGRB.SC.Y.0053.000000T0000Z-140921T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
348 PM CDT FRI SEP 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* SOUTH WINDS 20 TO 30 KTS WITH GUSTS TO 35 KTS.

* WAVES OF 4 TO 7 FT ARE EXPECTED...WITH THE HIGHER WAVES
  POSSIBLE TOWARDS THE NORTHERN PORTIONS OF DOOR COUNTY TOWARDS
  NORTHERN LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
311 
WHUS73 KGRB 200225
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
925 PM CDT FRI SEP 19 2014

...GUSTY WINDS AND HIGH WAVES EXPECTED INTO SATURDAY...

.GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE AHEAD OF AN APPROACHING
COLD FRONT THROUGH LATE TONIGHT. GUSTY WINDS AND HAZARDOUS WAVES
WILL CONTINUE UNTIL THE FRONT MOVES THROUGH BY LATE MORNING
SATURDAY.

LMZ521-522-200900-
/O.CON.KGRB.SC.Y.0053.000000T0000Z-140920T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
925 PM CDT FRI SEP 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KTS WITH GUSTS TO 35 KTS.

* WAVES OF TO 3 TO 5 FT ARE EXPECTED...WITH HIGHEST WAVES 
  TOWARDS NORTHERN PORTIONS OF THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-201030-
/O.CON.KGRB.SC.Y.0053.000000T0000Z-140921T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
925 PM CDT FRI SEP 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* SOUTH TO SOUTHWEST WINDS OF 20 TO 30 KTS WITH GUSTS TO 35 KTS.

* WAVES OF 5 TO 8 FT ARE EXPECTED...WITH THE HIGHER WAVES
  POSSIBLE TOWARDS THE NORTHERN PORTIONS OF DOOR COUNTY TOWARDS
  NORTHERN LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
464 
WHUS73 KGRB 200920
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
420 AM CDT SAT SEP 20 2014

...GUSTY SOUTH WINDS AND LARGE WAVES WILL DIMINISH THIS AFTERNOON...

.GUSTY SOUTH WINDS WILL CONTINUE AHEAD OF AN APPROACHING COLD FRONT.
THEY WILL SHIFT TO THE WEST AND DIMINISH THIS AFTERNOON AS THE
FRONT GOES BY.

LMZ521-522-201030-
/O.EXP.KGRB.SC.Y.0053.000000T0000Z-140920T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
420 AM CDT SAT SEP 20 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY
CRITERIA.

$$

LMZ541>543-201730-
/O.CON.KGRB.SC.Y.0053.000000T0000Z-140921T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
420 AM CDT SAT SEP 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* SOUTH WINDS OF 20 TO 30 KTS SHIFTING TO SOUTHWEST AT 15 TO 25
  KTS THIS AFTERNOON.

* WAVES OF 4 TO 7 FT WILL DIMINISH TO 2 TO 4 FEET BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
460 
WHUS73 KGRB 201503
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1003 AM CDT SAT SEP 20 2014

...GUSTY SOUTH WINDS AND LARGE WAVES WILL DIMINISH THIS
AFTERNOON...

.GUSTY SOUTH WINDS WILL CONTINUE AHEAD OF AN APPROACHING COLD
FRONT. THEY WILL SHIFT TO THE WEST AND DIMINISH THIS AFTERNOON AS
THE FRONT PASSES.

LMZ541>543-202315-
/O.CON.KGRB.SC.Y.0053.000000T0000Z-140921T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1003 AM CDT SAT SEP 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* SOUTHWEST WINDS AT 15 TO 25 KTS SHIFTING TO W AT 10 TO 15 KTS
  BY EVENING.

* WAVES OF 4 TO 7 FT WILL DIMINISH TO 2 TO 4 FEET BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
281 
WHUS73 KGRB 202057
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
357 PM CDT SAT SEP 20 2014

...LARGE WAVES WILL DIMINISH THIS EVENING...

.WINDS WILL VEER WEST FOR THIS EVENING AND DIMINISH TO 10 TO 15
KTS...AS WAVES SUBSIDE.

LMZ541>543-210000-
/O.CON.KGRB.SC.Y.0053.000000T0000Z-140921T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
357 PM CDT SAT SEP 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* SOUTHWEST WINDS AT 10 TO 15 KTS...SHIFTING TO W.

* WAVES OF 3 TO 5 FT WILL DIMINISH TO 2 TO 4 FEET BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
848 
WHUS73 KGRB 202355
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
655 PM CDT SAT SEP 20 2014

... WAVES HAVE SUBSIDED...


LMZ541>543-210100-
/O.CAN.KGRB.SC.Y.0053.000000T0000Z-140921T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
655 PM CDT SAT SEP 20 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 18, 2:49 PM CDT, 30 minutes earlier.

Area forecast discussion, Sep 18, 2:49 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
249 PM CDT THU SEP 18 2014

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SYNOPSIS...
ISSUED AT 241 PM CDT THU SEP 18 2014

BREEZY AND MILD THE NEXT COUPLE DAYS...THEN COOLER AGAIN FOR THE
LATTER PART OF THE WEEKEND AND EARLY NEXT WEEK.

DEAMPLIFICATION OF THE FLOW ACRS NOAM WL CONT A BIT LONGER...THEN
THE PATTERN WL IMMEDIATELY GO BACK INTO AN AMPLIFICATION PHASE...
WHICH WL PEAK EARLY NEXT WEEK...AS A GRADUAL PROGRESSION OF THE
LARGE SCALE FEATURES CONTINUES. THE MAIN WESTERLIES WL RECEDE NWD
INTO CANADA BY LATE IN THE PERIOD.

TEMPERATURES WL BE ON SOMEWHAT OF A ROLLERCOASTER...WITH MAXES
MAINLY VARYING BETWEEN NORMAL AND ABOVE NORMAL...WHILE MINS VARY
BETWEEN NORMAL AND BELOW NORMAL. PCPN TOTALS FOR THE PERIOD WL
DEPEND PRIMARILY ON WHAT FALLS IN THE NEXT 24-48 HRS...AND WL MOST
LIKELY END UP AOB NORMAL.
&&

.SHORT TERM...TONIGHT AND FRIDAY
ISSUED AT 241 PM CDT THU SEP 18 2014

THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW LAST
NIGHTS COLD FRONT HAS STALLED OVER SOUTHERN MINNESOTA TO SOUTHERN
WISCONSIN TO SOUTHERN LOWER MICHIGAN EARLY THIS AFTERNOON. NORTH
OF THIS BOUNDARY...WIDESPREAD LOW STRATUS REMAINS SOLID OVER MUCH
OF WISCONSIN EXCEPT FOR FAR NORTHEAST WISCONSIN WHERE CANADIAN
HIGH PRESSURE IS NOSING SOUTH. ANTICIPATE THESE CLOUDS TO RETURN
NORTHWARD LATER THIS AFTERNOON AS THE SURFACE HIGH RETREATS
NORTHEAST. THE NEXT SHORTWAVE IS MOVING EAST OVER SOUTHEAST
BRITISH COLUMBIA AND WILL ENTER THE GREAT LAKES REGION TOMORROW.
CLOUD TRENDS ARE THE FIRST FORECAST CONCERN TONIGHT...FOLLOWED BY
PRECIP CHANCES TOMORROW.

TONIGHT...THE COLD CANADIAN HIGH RETREATS TO THE NORTHEAST AS
MID-LEVEL HEIGHT FALLS MOVE INTO THE NORTHERN PLAINS.  WITH RETURN
FLOW STRENGTHENING...LOW LEVEL TEMPS WILL SLOWLY MODERATE AS THE
COLD FRONT RETURNS NORTHEAST...WHICH WILL HELP DISSIPATE THE LOW
STRATUS DECK FROM SOUTHWEST TO NORTHEAST.  NORTH-CENTRAL WISCONSIN
SHOULD SEE THE CLOUDS DISSIPATE LAST.  IF AND WHERE SKIES DO CLEAR
FOR A PERIOD (MOST LIKELY OVER CENTRAL AND EAST-CENTRAL
WISCONSIN)...SOME POSSIBILITY OF LOW STRATUS REDEVELOPING AS
MOISTURE WILL REMAIN TRAPPED BENEATH A LOWERING INVERSION AND WINDS
SHOULD NOT DECOUPLE.  CONFIDENCE IS LOW THAT THIS WILL OCCUR SO WILL
LEAVE OUT OF THE FORECAST.  SHOULD SEE A WARMER NIGHT WITH LOWS
MAINLY IN THE LOWER TO MIDDLE 40S.

FRIDAY...AS LOW CLOUDS CONTINUE THEIR RETREAT TO THE NORTHEAST...MID
AND HIGH CLOUDS WILL BE INCREASING DURING THE MORNING AHEAD OF
SHORTWAVE ENERGY MOVING EAST OUT OF NORTHERN MINNESOTA INTO LAKE
SUPERIOR.  THE TAIL END OF THAT VORT MAX MAY CREATE A FEW SHOWERS
AND AN ISOLATED THUNDERSTORM OVER NORTH-CENTRAL AND FAR NE WISCONSIN
DURING THE AFTERNOON.  HIGH TEMPS WILL BE CONSIDERABLY WARMER
DESPITE PLENTY OF MID AND HIGH CLOUDS AND WILL GO WITH A RANGE FROM
THE MIDDLE 60S NORTH TO LOWER 70S SOUTH.

.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY
ISSUED AT 241 PM CDT THU SEP 18 2014

FRONTAL SYSTEM WL BE APPROACHING THE AREA FRI NGT AND CROSS THE
AREA SAT. LARGE SCALE UPR TROF WL BE AMPIFYING AS IT ACCOMPANIES
THE FRONT ACRS THE AREA. SO LARGE SCALE FORCING FOR PCPN WL BE
DECENT. A BIT CONCERNED HOWEVER THAT THE RETURN OF MOISTURE FM THE
S IS BEING OVERESTIMATED BY THE GUIDANCE. STUCK CLOSE TO PREV FCST
WITH POPS...WHICH BASICALLY MEANT HAVING LIKELY POPS IN THE N AND
CHC POPS IN THE S. LOW-LEVEL WINDS START TO VEER AHEAD OF THE SFC
FRONT ON SAT...CUTTING DOWN ON THE CONVERGENCE ALONG THE BOUNDARY.
MODELS SEEM TO HAVE CAUGHT ON TO THIS BY SHOWING ONLY LIMITED PCPN
WITH THE FRONT AS IT CROSSES THE AREA...WITH THE BEST DEVELOPMENT
OCCURRING TO OUR S AND E LATE IN THE DAY. THIS ALSO FITS WITH
SPC/S SWODY3 OUTLOOK WHICH INDICATED A 5 PCT CHC OF SVR OVER SERN
WI.

UPR SPEED MAX AND SECONDARY SHRTWV WL DIG ACRS THE AREA SAT NGT...
WITH SECONDARY SFC BOUNDARY LIKELY DROPPING THROUGH ON SUN. THESE
FEATURES WL KEEP THE CHC FOR SHRA ALIVE...ESP ACRS THE N. WENT
WITH THE HIGHEST POPS ACRS THE N IN BOTH PERIODS.

UPPER RIDGING BUILDING INTO THE AREA COMBINED WITH SFC HIGH
PASSING TO OUR SW FOR THE EARLY TO MIDDLE PART OF NEXT WK WL LEAD
TO A PERIOD OF QUIET AUTUMN WEATHER. TEMPS WL START OUT A LITTLE
COOL AND THEN MODERATE. THE DRY AIR WL ALLOW AFTN MAXES TO WARM TO
ABV NORMAL LEVELS...WHILE NIGHT TIME LOWS DROP TO AOB NORMAL. MADE
A FEW TWEAKS TO THE EXTENDED FCST INITIALIZATION GRIDS TO BETTER
DEPICT THE ABV MENTIONED TEMPERATURE TRENDS.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1137 AM CDT THU SEP 18 2014

PLENTY OF MVFR AND IFR BKN/OVC CIGS NORTH OF A STALLED
COLD FRONT ACROSS THE REGION.  THOUGH CIGS SHOULD RISE TO MVFR
EVERYWHERE THIS AFTERNOON...THE CLOUDS WILL BE SLOW TO DISSIPATE
TONIGHT UNTIL WARMER LOW LEVEL AIR ARRIVES.  THIS WARMER AIR WILL
GRADUALLY MOVE FROM NORTH TO SOUTH ACROSS THE REGION LATE THIS
EVENING AND OVERNIGHT.  IF SKIES DO CLEAR FOR A PERIOD...THERE WILL
BE POTENTIAL FOR LOW STRATUS TO REDEVELOP BUT CONFIDENCE IS LOW.
ANY LINGERING LOW CIGS TO IMPROVE QUICKLY TO VFR FRIDAY MORNING
THOUGH MID AND HIGH CLOUDS WILL BE ON THE INCREASE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....MPC
LONG TERM......SKOWRONSKI
AVIATION.......MPC
Hazardous weather outlook, Sep 18, 3:02 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
302 PM CDT THU SEP 18 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
302 PM CDT THU SEP 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS LATE FRIDAY AFTERNOON THROUGH
SATURDAY EVENING. THE STORMS ARE NOT EXPECTED TO BE SEVERE.

THERE IS ALSO POTENTIAL FOR FROST ACROSS PARTS OF CENTRAL AND
NORTHERN WISCONSIN EARLY NEXT WEEK AS HIGH PRESSURE SETTLES OVER
THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-191100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
302 PM CDT THU SEP 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

INCREASING SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES WILL POSE A
HAZARD TO SMALL CRAFT FRIDAY THROUGH SATURDAY EVENING. IN ADDITION...
THERE IS A CHANCE OF THUNDERSTORMS LATE FRIDAY THROUGH SATURDAY
EVENING.

JS

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.